Heavy Rain, Chester
- When
- September 2, 8:00 AM EST to 4:00 PM EST
- Where
- Chester County, Countywide
- Reported by
- NEWSPAPER
- Coordinates
- 39.973, -75.748 (the zone’s center; the record gives no point)
The combination of the remnants of Tropical Storm Ernnesto and a large high pressure system over eastern Canada produced heavy rain and strong winds in Chester and Delaware Counties. This caused power outages and downed trees.
Every event with a place to put it; 2 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS PHI wrote it up.
The combination of the remnants of Tropical Storm Ernnesto and a large high pressure system over eastern Canada produced heavy rain and strong winds in Chester and Delaware Counties. This caused power outages and downed trees. Rain moved into the area around Noon EDT on the 1st and did not exit until around 6 p.m. EDT on the 2nd. The heaviest rain fell during the day on the 2nd. Storm totals averaged around two inches. The heavy rain produced poor drainage flooding. In addition to the heavy rain, persistent east to northeast winds caused tree damage as the heavy rain loosened the root support and weighed down limbs. PECO Energy reported about 117,000 of its southeastern Pennsylvania customers lost power including those within Chester and Delaware Counties. In Chester County, about 50,000 customers lost power and in Delaware County, baout 18,500 customers lost power. Throughout PECO's service area, about 28,000 customers still did not have power restored as of 2 p.m. EST on the 2nd. In Delaware County, about 50 trees were knocked down and required repairs to about 350 lines. Trees blocked roadways in Haverford Township. In Upper Darby Township, the wind and rain knocked down a 350-year-old oak tree that subsequently damaged garages, a vehicle, pool deck and patio. In Chester County, downed trees closed roads in East Goshen Township. Actual storm totals included 2.28 inches in Valley Forge (Chester County), 2.14 inches in Exton and West Chester (Chester County), 2.04 inches in Glenmoore (Chester County),1.82 inches in Chadds Ford (Delaware County) and 1.52 inches at East Nantmeal Township (Chester County). Highest wind gusts included 40 mph at the Philadelphia International Airport. The low pressure system that was Ernesto moved slowly north from around Petersburg, Virginia at 5 p.m. EDT on the 1st, to near Fredericksburg, Virginia at 11 p.m. EDT on the 1st, passed close to Washington D.C. at 5 a.m. EDT on the 2nd, near Hagerstown, Maryland at 8 a.m. EDT on the 2nd, near Altoona, Pennsylvania at 2 p.m. EDT on the 2nd and accelerated northward and was just southeast of Buffalo, New York at 2 a.m. EDT on the 3rd. Of greater importance, was a strong high pressure system (greater than 1032 millibars) that remained over southeastern Canada and maintained the pressure gradient (difference) between it and the remnant low of Ernesto.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at Sep 2, 3:48 AM EST, 4 hours 12 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
448 AM EDT SAT SEP 2 2006
.SHORT TERM /TODAY THROUGH MONDAY/...
THE MAIN FOCUS OF THE FORECAST REMAINS TO BE THE REMNANTS OF
ERNESTO AND HOW THEY ARE AFFECTING OUR AREA. WHAT IS LEFT OF
ERNESTO IS LOCATED JUST WEST OF THE SOUTHERN CHESAPEAKE BAY
WATERS AND MOVING VERY SLOWLY...IF AT ALL..NORTHWARD. THE HIGH
PRESSURE TO THE NORTH THAT IS SLOWLY MOVING SOUTHEAST IS COMBINING
WITH THE LOW PRESSURE CENTER TO CREATE A VERY TIGHT GRADIENT
MAKING FOR SOME VERY STRONG WINDS, ESPECIALLY ALONG THE COAST.
WEVE HAD REPORTS OF GUSTS OVER 70 MPH DURING THE NIGHT. THIS
SHOULD RELAX DURING THE DAY, BUT BEFORE IT DOES, WE ARE EXPECTING
WINDS TO STAY RATHER STRONG, MAINLY FOR COASTAL AREAS, THROUGH
MOST OF THE MORNING. THEREFORE, WE HAVE CONTINUED THE WIND
ADVISORY AND HIGH WIND WARNING WHERE THEY WERE PREVIOUSLY, AND
ALSO ADDED A FEW AREAS TO THE WIND ADVISORY AND HIGH WIND
WARNING. PLEASE REFER TO THESE STATEMENTS FOR PARTICULARS.
RAINFALL TOTALS HAVE RANGED FROM 3 TO 4 INCHES IN SOUTHERN
DELMARVA TO AROUND A HALF AN INCH IN NORTHERN NEW JERSEY. RAINFALL
WILL CONTINUE FOR MOST OF THE DAY FOR THE MAJORITY OF THE CWA
TODAY. WE HAVE DECIDED TO KEEP THE FLOOD WATCH UP FOR THE ENTIRE
AREA TODAY EVEN THOUGH TOTALS MAY NOT REACH AS PREVIOUSLY
EXPECTED. WE WILL MOVE THE EXPIRATION TIMES UP A FEW HOURS THOUGH.
THERE IS A STRONG THETA-E TONGUE IN WHICH SOME CONVECTIVE BANDED
PRECIPITATION HAS BEGUN TO FORM THIS MORNING IN THE SOUTHERN PART
OF THE DELMARVA WHICH COULD PRODUCE SOME HEAVY AMOUNTS WHERE
TRAINING TAKES PLACE. THIS WILL MOVE NORTHWARD THROUGH THE DAY AND
PROVIDE EXTRA RAINFALL WHERE RAIN HAS ALREADY FALLEN, SO THIS IS
THE MAIN REASON WE HAVE KEPT THE FLOOD WATCH UP.
AS THE HIGH TO OUR NORTH MOVES SOUTHEAST WARD, AND AN UPPER
LOW/TROUGH DIVES DOWN IN TO THE CENTRAL PART OF THE COUNTRY, THEY
WILL HELP STEER THE REMNANTS OF ERNESTO COMPLETELY OUT OF OUR
REGION BY SUNDAY. WE HAVE LEFT RAIN IN THE FORECAST THROUGH
LATE SATURDAY/EARLY SUNDAY MORNING, AND TAPERING FROM SOUTH TO
NORTH. WE HAVE LOWERED PRECIP TO SLIGHT CHANCE ON SUNDAY AND TAKEN
IT OUT FOR LABOR DAY AS IT LOOKS LIKE THEY MIGHT END UP BEING
PRETTY NICE DAYS. HOPEFULLY THE END OF THE LABOR DAY WEEKEND AND
LABOR DAY WILL BE NICER THAN IT STARTED.
&&
.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
CONTINUED TO FOLLOW HPC PROGS...WITH SOME CHANGES MADE TO THE
EXTENDED. THE EXTENDED STARTS OFF WITH SOME RELATIVELY NICE WEATHER
EVEN THOUGH A CHANCE FOR SHOWERS OR A POSSIBLE THUNDERSTORM EXISTS.
TEMPERATURES SHOULD REMAIN IN THE UPPER 70S TO LOW 80S, WITH THE
POCONOS REGION STAYING IN THE LOWER 70S. A LOW PRESSURE SYSTEM IS
EXPECTED TO MOVE THROUGH THE AREA ON WEDNESDAY INTO THURSDAY,
BRINGING THE NEXT CHANCE FOR RAINFALL ACROSS THE REGION.
&&
.AVIATION...
AT 4:00 AM, CEILINGS RANGED MAINLY FROM 1000 TO 2500 FEET AT OUR
TAFS SITES. VSBY VALUES WERE NOT FALLING MUCH BELOW 4 MILES IN RAIN
SHOWERS AS A NORTHEAST WIND CONTINUED TO DRAG SOME DRY LOW LEVEL AIR
DOWN FROM NEW ENGLAND.
NOT MUCH CHANGE IS EXPECTED DURING THE EARLY MORNING HOURS, EXCEPT
THAT THE HIGHEST WIND SPEEDS AND GUSTS SHOULD WORK THEIR WAY
NORTHWARD THROUGH THE PHL METRO AREA DURING THE HOURS AROUND
DAYBREAK, AND UP INTO THE LEHIGH VALLEY AROUND MID MORNING.
AS THE DAY PROGRESSES, THERE WILL BE A TREND TOWARD DIMINISHING WIND
SPEEDS FROM SOUTH TO NORTH AND THE WIND DIRECTION SHOULD VEER
AROUND TO THE SOUTHEAST THEN SOUTH. CEILING HEIGHTS WILL BE A
LITTLE SLOWER TO IMPROVE, THOUGH ITS POSSIBLE THAT ALL EIGHT OF OUR
TAF SITES WILL RETURN TO VFR CONDITIONS BY LATE IN THE DAY.
&&
.MARINE...
AS THE TIGHTER SURFACE GRADIENT AND THE LOW LEVEL JET SHIFT
NORTHWARD, WEVE MOVED OUR STORM WARNING UP TO OUR COASTAL WATERS
FROM GREAT EGG INLET TO SANDY HOOK. FOR OUR WATERS SOUTH OF GREAT
EGG INLET AND FOR DELAWARE BAY WEVE LOWERED THE STORM WARNING TO A
GALE WARNING.
CONDITIONS SHOULD SLOWLY IMPROVE STARTING TODAY, WITH WIND SPEEDS
DROPPING BELOW SMALL CRAFT ADVISORY CRITERIA FOR TONIGHT. WAVES ON
OUR OCEAN WATERS WILL TAKE A LITTLE LONGER TO DROP BELOW THE SMALL
CRAFT ADVISORY CRITERIA OF 5 FEET. THAT PROBABLY WONT TAKE PLACE
UNTIL MONDAY.
&&
.TIDES...
UNTIL WE LOSE THE STRONG ONSHORE FLOW WELL LIKELY CONTINUE TO SEE
SOME SPOTTY MINOR TIDAL FLOODING AS WATER REMAINS UNABLE TO DRAIN
OUT OF THE BAYS AND ESTUARIES OF DELAWARE AND NEW JERSEY.
AS FAR AS CHESAPEAKE BAY IS CONCERNED, THE REMNANTS OF ERNESTO ARE
NOT CREATING MUCH OF A SURGE UP THE BAY. AS A RESULT, WELL SIMPLY
MENTION THE POSSIBILITY OF SPOTTY MINOR TIDAL FLOODING FOR THE UPPER
EASTERN SHORE AS WELL.
&&
.SURF...
AFTER THE WIND SPEEDS SUBSIDE A BIT TODAY, IT WILL TAKE MUCH OF
TONIGHT AND SUNDAY FOR SEAS TO SETTLE DOWN A BIT. AS A RESULT,
WELL EXTEND THE HIGH SURF ADVISORY UNTIL EARLY SUNDAY MORNING.
&&
.HYDROLOGY...
STORM TOTAL AMOUNTS HAVE RANGED FROM 3 TO 4 INCHES IN SOUTHERN
DELMARVA, TO AROUND A HALF AN INCH IN NORTHERN NEW JERSEY. THIS HAS
NOT CAUSED ANY MAJOR PROBLEMS ALONG AREA RIVERS AND STREAMS YET,
ALTHOUGH SOME HAVE SEEN SOME HIGH RISES SO FAR. THERE COULD BE
ANOTHER 1 TO 2 INCHES WITH SOME ISOLATED HEAVIER AMOUNTS POSSIBLE IN
TRAINING AREAS OF RAINFALL, SO WE HAVE KEPT THE FLASH FLOOD WATCH.
NO WARNINGS HAVE BEEN ISSUED YET AS AREA WATERWAYS ARE EXPECTED TO
REMAIN BELOW FLOOD STAGE. OF COURSE, THIS IS DEPENDENT ON THAT WE
DO NOT GET ANYMORE SIGNIFICANT RAINS. IF THINGS CHANGE, STATEMENTS
WILL BE ISSUED AS NEEDED.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...FLASH FLOOD WATCH FOR PAZ054-055-061-062 UNTIL 8 PM SATURDAY.
...WIND ADVISORY FOR PAZ054-055 UNTIL 2 PM SATURDAY.
...FLASH FLOOD WATCH FOR PAZ060-067>071 UNTIL 2 PM SATURDAY.
NJ...FLASH FLOOD WATCH FOR NJZ001-007>010-012>015 UNTIL 8 PM
SATURDAY.
...WIND ADVISORY FOR NJZ001-012 UNTIL 2 PM SATURDAY.
...HIGH WIND WARNING FOR NJZ013-014-020-022>027 UNTIL 11 AM
SATURDAY.
...HIGH SURF ADVISORY FOR NJZ014-024>026 UNTIL 6 AM SUNDAY.
...FLASH FLOOD WATCH FOR NJZ016>027 UNTIL 2 PM SATURDAY.
...WIND ADVISORY FOR NJZ016-021 UNTIL 11 AM SATURDAY.
DE...FLASH FLOOD WATCH FOR DEZ001 UNTIL 2 PM SATURDAY.
...WIND ADVISORY FOR DEZ001-002 UNTIL 11 AM SATURDAY.
...FLASH FLOOD WATCH FOR DEZ002>004 UNTIL 10 AM SATURDAY.
...HIGH WIND WARNING FOR DEZ003-004 UNTIL 11 AM SATURDAY.
...HIGH SURF ADVISORY FOR DEZ004 UNTIL 6 AM SUNDAY.
MD...FLASH FLOOD WATCH FOR MDZ008 UNTIL 2 PM SATURDAY.
...WIND ADVISORY FOR MDZ008-012-015-019-020 UNTIL 11 AM SATURDAY.
...FLASH FLOOD WATCH FOR MDZ012-015-019-020 UNTIL 10 AM SATURDAY.
MARINE...GALE WARNING FOR ANZ430-431-453>455 UNTIL 11 AM SATURDAY.
...STORM WARNING FOR ANZ450>452 UNTIL 11 AM SATURDAY.
&&
SHORT TERM./HYDROLOGY..ROBERTSON
LONG TERM...MEOLA
AVIATION/MARINE...IOVINO
TIDES/SURF...IOVINOHAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 459 AM EDT SAT SEP 2 2006 ANZ430-431-450>455-470-DEZ001>004-MDZ008-012-015-019-020-NJZ001- 007>010-012>027-PAZ054-055-060>062-067>071-030900- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- WATERS FROM SANDY HOOK NJ TO FENWICK ISLAND DE FROM 20 TO 40 NM- NEW CASTLE-KENT DE-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON- SOMERSET-MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM- GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND- ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC- COASTAL OCEAN-SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH- NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 459 AM EDT SAT SEP 2 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN PENNSYLVANIA, DELAWARE, THE NORTHERN MARYLAND EASTERN SHORE AND NEW JERSEY, EXCLUDING THE FIVE NORTHEAST COUNTIES. .DAY ONE...TODAY AND TONIGHT THE REMNANTS OF ERNESTO WILL CONTINUE TO CAUSE HAZARDOUS WEATHER CONDITIONS TODAY INTO THIS EVENING. THE MAIN WEATHER THREAT WILL BE LOCALLY HEAVY RAINS AND GUSTY WINDS. ALONG THE COAST, HIGH SURF, RIP CURRENTS, AND MINOR TIDAL FLOODING CAN BE EXPECTED. FOR SPECIFIC DETAILS, PLEASE REFER TO OUR COASTAL HAZARD MESSAGE, THE FLOOD WATCH STATEMENT, AND WIND ADVISORY STATEMENT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE WILL BE NEEDED. ROBERTSON
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
830 AM EDT SAT SEP 02 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM NON-TSTM WND GST CAPE MAY 38.94N 74.91W
09/01/2006 M60.00 MPH CAPE MAY NJ CO-OP OBSERVER
60 MPH WIND GUST MEASURED IN CAPE MAY.
0630 PM NON-TSTM WND GST OCEAN CITY 39.27N 74.60W
09/01/2006 M64.00 MPH CAPE MAY NJ BROADCAST MEDIA
WIND GUST OF 64 MPH REPORTED IN OCEAN CITY. ALSO,
NUMEROUS POWER OUTAGES REPORTED COUNTYWIDE.
0712 PM TSTM WND GST LEWES 38.78N 75.15W
09/01/2006 M62.00 MPH SUSSEX DE BUOY
62 MPH WIND GUST MEASURED AT LEWES.
0740 PM NON-TSTM WND DMG DENTON 38.88N 75.82W
09/01/2006 CAROLINE MD TRAINED SPOTTER
SMALL TREES AND BRANCHES REPORTED DOWN.
0800 PM HEAVY RAIN 2 ENE WHITESBORO-BURLEI 39.06N 74.83W
09/01/2006 M2.50 INCH CAPE MAY NJ TRAINED SPOTTER
2.5 INCHES OF RAIN FELL IN GREEN CREEK BY 8 PM.
0800 PM NON-TSTM WND GST AVALON 39.09N 74.74W
09/01/2006 M60.00 MPH CAPE MAY NJ TRAINED SPOTTER
60 MPH WIND GUST MEASURED IN AVALON WITH SUSTAINED WINDS
BETWEEN 45 AND 55 MPH.
0800 PM NON-TSTM WND DMG WILDWOOD 38.99N 74.82W
09/01/2006 CAPE MAY NJ TRAINED SPOTTER
A 3-STORY STRUCTURE UNDER CONSTRUCTION COLLAPSED IN
WILDWOOD AT THE INTERSECTION OF MAPLE AND PARK CRUSHING A
PICKUP TRUCK.
0800 PM FLASH FLOOD SEA ISLE CITY 39.15N 74.70W
09/01/2006 CAPE MAY NJ TRAINED SPOTTER
STREET FLOODING REPORTED IN SEA ISLE WITH SOME STREETS
INUNDATED WITH 2-3 FEET OF WATER.
0856 PM FLASH FLOOD WILDWOOD 38.99N 74.82W
09/01/2006 CAPE MAY NJ TRAINED SPOTTER
FLOODING REPORTED IN AND AROUND WILDWOOD. ALSO, INBOUND
WILDWOOD BOULEVARD CLOSED DUE TO FLOODING.
1106 PM NON-TSTM WND GST CAPE MAY 38.94N 74.91W
09/01/2006 M68.00 MPH CAPE MAY NJ CO-OP OBSERVER
A MEASURED 68 MPH WIND GUST AT CAPE MAY ALONG WITH 2.89
INCHES OF RAIN.
1122 PM HEAVY RAIN WEST CAPE MAY 38.94N 74.94W
09/01/2006 M4.00 INCH CAPE MAY NJ TRAINED SPOTTER
4.00 INCHES OF RAIN MEASURED IN WEST CAPE MAY.
1122 PM NON-TSTM WND GST CAPE MAY 38.94N 74.91W
09/01/2006 M61.00 MPH CAPE MAY NJ AMATEUR RADIO
TRAFFIC LIGHTS BLOWN DOWN.
1125 PM FLOOD OCEAN CITY 39.27N 74.60W
09/01/2006 CAPE MAY NJ TRAINED SPOTTER
MINOR COASTAL FLOODING REPORTED FROM 17TH STREET
SOUTHWARD. DRAINAGE PIPES BACKING UP, FLOODING
INTERSECTIONS. BACKBAY WATERS COMING OVER BULKHEADS AS
WAVES CRASH ONTO THE SHORE.
1154 PM NON-TSTM WND GST WILMINGTON 39.74N 75.53W
09/01/2006 M47.00 MPH NEW CASTLE DE ASOS
A 47 MPH WIND GUST WAS MEASURED AT THE NEW CASTLE COUNTY
AIRPORT IN WILMINGTON.
1215 AM NON-TSTM WND GST OCEAN CITY 39.27N 74.60W
09/02/2006 M72.00 MPH CAPE MAY NJ BROADCAST MEDIA
A PEAK WIND GUST OF 72 MPH WAS MEASURED ATOP THE MUSIC
PIER AT OCEAN CITY.
0100 AM NON-TSTM WND GST NORTH WILDWOOD 39.00N 74.80W
09/02/2006 M75.00 MPH CAPE MAY NJ TRAINED SPOTTER
A 75 MPH WIND GUST WAS RECORDED IN NORTH WILDWOOD.
0139 AM NON-TSTM WND GST DOVER 39.16N 75.52W
09/02/2006 M61.00 MPH KENT DE ASOS
A 61 MPH WIND GUST WAS MEASURED AT DOVER AIR FORCE BASE.
0139 AM NON-TSTM WND GST MILLVILLE 39.39N 75.05W
09/02/2006 M46.00 MPH CUMBERLAND NJ ASOS
A 46 MPH WIND GUST WAS MEASURED AT THE MILLVILLE AIRPORT.
0145 AM NON-TSTM WND GST 4 NNE SEA ISLE CITY 39.21N 74.67W
09/02/2006 M81.00 MPH CAPE MAY NJ TRAINED SPOTTER
AN 81 MPH WIND GUST WAS REPORTED ALONG THE CAPE MAY
COUNTY SHORE IN STRATHMERE.
0404 AM NON-TSTM WND GST WRIGHTSTOWN 40.03N 74.63W
09/02/2006 M39.00 MPH BURLINGTON NJ ASOS
A 39 MPH WIND GUST WAS MEASURED AT MCGUIRE AIR FORCE
BASE.
0559 AM NON-TSTM WND GST 5 NE PHILADELPHIA 40.06N 75.07W
09/02/2006 M43.00 MPH PHILADELPHIA PA ASOS
A 43 MPH WIND GUST WAS MEASURED AT THE NORTHEAST
PHILADELPHIA AIRPORT.
0607 AM NON-TSTM WND GST PHILADELPHIA 40.01N 75.13W
09/02/2006 M40.00 MPH PHILADELPHIA PA ASOS
A 40 MPH WIND GUST WAS MEASURED AT PHILADELPHIA
INTERNATIONAL AIRPORT.
0638 AM NON-TSTM WND GST POTTSTOWN 40.25N 75.64W
09/02/2006 M44.00 MPH MONTGOMERY PA ASOS
A 44 MPH WIND GUST WAS MEASURED AT THE POTTSTOWN AIRPORT.
0651 AM NON-TSTM WND GST MOUNT POCONO 41.12N 75.36W
09/02/2006 M40.00 MPH MONROE PA ASOS
A 40 MPH WIND GUST WAS REPORTED AT THE POCONO MOUNTAINS
MUNICIPAL AIRPORT.
0715 AM NON-TSTM WND GST BELMAR 40.18N 74.03W
09/02/2006 M45.00 MPH MONMOUTH NJ ASOS
A 45 MPH WIND GUST WAS MEASURED AT THE BELMAR-FARMINGDALE
AIRPORT.
&&
JJM/GORSEThe national radar mosaic for the moment the first event began.
2 heavy rain. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Pennsylvania in 2006Every state in 2006This day in weather historyWarnings in Pennsylvania, September 2006
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5535191, 5535192.